Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Jacobi polynomial expansions with positive coefficients and imbeddings of projective spaces


Author: Richard Askey
Journal: Bull. Amer. Math. Soc. 74 (1968), 301-304
MathSciNet review: 0220987
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Richard Askey and Stephen Wainger, A transplantation theorem for ultraspherical coefficients, Pacific J. Math. 16 (1966), 393–405. MR 0217508
  • 2. S. Bochner, Hilbert distances and positive definite functions, Ann. of Math. (2) 42 (1941), 647–656. MR 0005782
  • 3. Ervin Feldheim, Contributions à la théorie des polynomes de Jacobi, Mat. Fiz. Lapok 48 (1941), 453–504 (Hungarian, with French summary). MR 0018280
  • 4. Ramesh Gangolli, Positive definite kernels on homogeneous spaces and certain stochastic processes related to Lévy’s Brownian motion of several parameters, Ann. Inst. H. Poincaré Sect. B (N.S.) 3 (1967), 121–226. MR 0215331
  • 5. L. Gegenbauer, Zur Theorie der Funktionen C, Denksch. der Akad. der Wiss. in Wien, Math. natur. Klasse 48 (1884), 293-316.
  • 6. L. K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, Translated from the Russian by Leo Ebner and Adam Korányi, American Mathematical Society, Providence, R.I., 1963. MR 0171936
  • 7. I. J. Schoenberg, Positive definite functions on spheres, Duke Math. J. 9 (1942), 96–108. MR 0005922
  • 8. Gabor Szegö, Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23. Revised ed, American Mathematical Society, Providence, R.I., 1959. MR 0106295


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-11931-7